I have been on this drug for 6 years. I currently take .05 at bedtime, but have cut it down to half of that. I am not sleeping and need some advice. With my RSD I take up to 3 mg. but that only happens once every 3-4 mos.
It is very important to taper off the benzodiazepine such as lorazepam so to reduce the withdrawal symptoms. Withdrawal symptoms, unfortuantely, can last months even with a gradual taper of the medication. There is a support group called benzobuddies.com that I recommend. This is a site of recovering people with much experience. Give the site a look.
We are here to support your efforts. The taper from this medicine is the best way to get off the benzodiazepine so to avoid the chance of seizure which increases if this med is stopped cold turkey. Please let me know if there is anything else we can do to help.
I recently got off klonopin, and used the Ashton Manual to help me through a lot of it. Google Ashton Manual and read it. Yes its long but its written by a doctor who ran a benzo withdrawal center. It also offers charts of every benzo with dose reductions step by step. Good luck.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2012 • 3 answers
Reflex Sympathetic Dystrophy Syndrome - Did anyone see Dr OZ with Paula Abdul talking about RDS for?
Posted 24 May 2012 • 8 answers
Posted 16 Nov 2012 • 2 answers
Posted 6 Aug 2014 • 2 answers
Reflex Sympathetic Dystrophy Syndrome - I have had rsd four times or what you could call flare up's?
Posted 31 Oct 2015 • 1 answer